# SDR VJ9800219

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bumper
- Part number: 4956769503
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSATISFACTORY GEAR UPLATCH CHECK OF LT MLG; DOOR OPEN AND GEAR UNSAFE INDICATION.  FLIGHT CREW ELECTED TO RETURN TO ATL MAINTENANCE BASE AS A PRECAUTIONARY MEASURE.  REPLACED LT MAIN TORQUE LINK BUMPER; GEAR SWING PERFORMED AND CHECKED GOOD.
